# SDR USAA2010040590717

- Difficulty date: March 12, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,776 hours, 42,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 654587570
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SUPPORT ANGLE INNER CHORD BETWEEN BS 294.5 TO BS 316, S17R.  REPLACED SUPPORT ANGLE BETWEEN BS 294.5 TO BS 316, S17R IAW B737 SRM 51-10-02.
